MathSciNet Relay Station
MathSciNet bibliographic data
MR2917770 60K35
Grimmett, Geoffrey R.; Holroyd, Alexander E. Lattice embeddings in percolation. Ann. Probab. 40 (2012), no. 1, 146–161.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement